# SDR IPXA10660976

- Difficulty date: June 22, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 38,972 hours, 14,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586954
- Condition: Damaged
- Location: Bs 1429-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  STA 1429 TO 1540 LBL 55 TO LBL 80 FLOOR PANEL FOUND 3 DAMAGED AND 8 DENT MARKS.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G AND REINSTALLED IAW AMM 53-01-01.
